An instability theorem for a class of eighth-order differential equations
Differencialʹnye uravneniâ, Tome 42 (2006) no. 1, pp. 135-138
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_1_a13,
author = {C. Tun\c{c} and E. Tun\c{c}},
title = {An instability theorem for a class of eighth-order differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {135--138},
year = {2006},
volume = {42},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_1_a13/}
}
C. Tunç; E. Tunç. An instability theorem for a class of eighth-order differential equations. Differencialʹnye uravneniâ, Tome 42 (2006) no. 1, pp. 135-138. http://geodesic.mathdoc.fr/item/DE_2006_42_1_a13/